# SDR MALA000340

- Difficulty date: May 21, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 201106001
- Part serial: MDG0214
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW HAD TO USE GEAR OVERRIDE TO RETRACT LANDING GEAR.  MX REPLACED RT STRUT (P/N 201106001), GEAR SWINGS GOOD.
